RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 4, Pages 192–202 (Mi timm1013)  

This article is cited in 4 scientific papers (total in 4 papers)

Problems of two-sided boundary control for the wave equation on subcritical intervals in classes of strong generalized solutions

M. M. Potapov, D. A. Ivanov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: Problems with two-sided boundary controls of three main types are considered for the wave equation with variables coefficients. Constructive inequalities for the bounded invertibility of the control operator with known (computable) values of estimate constants are obtained in classes of strong generalized solutions on intervals of subcritical length. The obtained estimates make it possible to use the variational method for finding stable numerical solutions to the problems under consideration on time intervals of any subcritical or exactly critical length.

Keywords: wave equation, boundary control, subcritical interval, bounded invertibility inequality, variational method.

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2014, 287, suppl. 1, 145–155

Bibliographic databases:

UDC: 517.956.37
Received: 22.01.2013

Citation: M. M. Potapov, D. A. Ivanov, “Problems of two-sided boundary control for the wave equation on subcritical intervals in classes of strong generalized solutions”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 4, 2013, 192–202; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 145–155

Citation in format AMSBIB
\Bibitem{PotIva13}
\by M.~M.~Potapov, D.~A.~Ivanov
\paper Problems of two-sided boundary control for the wave equation on subcritical intervals in classes of strong generalized solutions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 4
\pages 192--202
\mathnet{http://mi.mathnet.ru/timm1013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364377}
\elib{http://elibrary.ru/item.asp?id=20640514}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2014
\vol 287
\issue , suppl. 1
\pages 145--155
\crossref{https://doi.org/10.1134/S0081543814090144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345589100014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84912000243}


Linking options:
  • http://mi.mathnet.ru/eng/timm1013
  • http://mi.mathnet.ru/eng/timm/v19/i4/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Ivanov, M. M. Potapov, “Approximate solution to a time optimal boundary control problem for the wave equation”, Proc. Steklov Inst. Math., 291 (2015), 102–117  mathnet  crossref  crossref  isi  elib  elib
    2. A. A. Dryazhenkov, M. M. Potapov, “Numerical method for a quadratic minimization problem with an ellipsoidal constraint and an a priori estimate for the solution norm”, Comput. Math. Math. Phys., 56:2 (2016), 206–220  mathnet  crossref  crossref  isi  elib
    3. D. A. Ivanov, M. M. Potapov, “Approximations to time-optimal boundary controls for weak generalized solutions of the wave equation”, Comput. Math. Math. Phys., 57:4 (2017), 607–625  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. A. Dryazhenkov, “Numerical solution to the positional control problem for the wave equation with unknown Robin coefficients”, IFAC-PapersOnLine, 51:32 (2018), 687–691  crossref  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:158
    Full text:41
    References:39
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019